Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decompositions of $E^3$ into points and countably many trees


Author: Arlo W. Schurle
Journal: Bull. Amer. Math. Soc. 75 (1969), 422-425
DOI: https://doi.org/10.1090/S0002-9904-1969-12203-2
MathSciNet review: 0238289
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Armentrout, Monotone decompositions of E3, Topology Seminar (Wisconsin, (1965), Ann. of Math. Studies, no. 60, Princeton Univ. Press, Princeton, N. J., 1966, pp. 1-25. MR 222865
  • 2. R. H. Bing, Upper semicontinuous decompositions of E3, Ann. of Math. (2) 65 (1957), 363-374. MR 92960
  • 3. R. Fox and E. Artin, Some wild cells and spheres in three-dimensional space, Ann. of Math. (2) 49 (1948), 979-990. MR 27512
  • 4. L. F. McAuley, Some upper semi-continuous decompositions of E3 into E3, Ann. of Math. (2) 73 (1961), 437-457. MR 126258


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12203-2

American Mathematical Society